# SDR RAIA00512019

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 2,964 hours, 2,857 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7976 - IAD - LAVATORY SMOKE MESSAGE ON EICAS IN FLIGHT.  MAINTENANCE CLEANED THE SMOKE DETECTOR FILTER.
